Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 146, NWS North Platte, NE

June 15, 2013Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 15, 2013, 7:24 AM CDT for Holt County, Wheeler County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2013, 7:24 AM CDT (12:24 UTC)
Expired
Jun 15, 2013, 8:15 AM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WUUS53 KLBF 151224
SVRLBF
NEC089-183-151315-
/O.NEW.KLBF.SV.W.0146.130615T1224Z-130615T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 AM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 815 AM CDT

* AT 723 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF CHAMBERS...AND MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  INMAN...PAGE...EWING...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA
  AND KNIEVELS CORNER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 316 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4202 9830 4201 9875 4204 9877 4208 9876
      4209 9879 4226 9887 4247 9830
TIME...MOT...LOC 1224Z 249DEG 24KT 4212 9866

HAIL...1.50IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
672 
WWUS53 KLBF 151252
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
752 AM CDT SAT JUN 15 2013

NEC183-151301-
/O.CAN.KLBF.SV.W.0146.000000T0000Z-130615T1315Z/
WHEELER NE-
752 AM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHEELER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF WHEELER COUNTY.

LAT...LON 4209 9830 4209 9873 4208 9877 4209 9879
      4226 9887 4247 9830
TIME...MOT...LOC 1251Z 249DEG 24KT 4224 9837

$$

NEC089-151315-
/O.CON.KLBF.SV.W.0146.000000T0000Z-130615T1315Z/
HOLT NE-
752 AM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT COUNTY UNTIL 815 AM CDT...

AT 746 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EWING...AND
MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PAGE AND EWING.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 316 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9830 4209 9873 4208 9877 4209 9879
      4226 9887 4247 9830
TIME...MOT...LOC 1251Z 249DEG 24KT 4224 9837

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
210 
WWUS53 KLBF 151258
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 AM CDT SAT JUN 15 2013

NEC089-151308-
/O.CAN.KLBF.SV.W.0146.000000T0000Z-130615T1315Z/
HOLT NE-
758 AM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4209 9830 4209 9873 4208 9877 4209 9879
      4226 9887 4247 9830
TIME...MOT...LOC 1258Z 249DEG 24KT 4226 9831

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:38 AM CDT, 46 minutes earlier.

Area forecast discussion, Jun 15, 6:38 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 AM CDT SAT JUN 15 2013

.SYNOPSIS...
ISSUED AT 347 AM CDT SAT JUN 15 2013

AT 07Z...MSL ANALYSIS SHOWED A CLOSED LOW OVER CENTRAL NEBRASKA WITH
A WARM FRONT DRAPED EAST ACROSS SOUTHEAST NEBRASKA AND NORTHEAST
KANSAS AND A QUASI-STATIONARY FRONT DRAPED ACROSS WESTERN KANSAS TO
ANOTHER LOW IN SOUTHEAST COLORADO. THE FRONT IS THEN STRETCHED
NORTHWARD TO A LOW IN NORTHEAST COLORADO. AN INVERTED TROUGH
EXTENDED FROM THE NORTHEAST COLORADO LOW ACROSS EASTERN WYOMING.
SURFACE DEWPOINTS AT OR ABOVE 60F WERE ACROSS EASTERN KANSAS AND
EASTERN NEBRASKA WITH A LOBE OF 60F WRAPPING AROUND THE NEBRASKA
SURFACE LOW TO AINSWORTH...THEDFORD AND NORTH PLATTE. RADAR
INDICATED THUNDERSTORMS IN THE WESTERN SANDHILLS AND THE EASTERN
NEBRASKA PANHANDLE WITH FAIRLY INTENSE ECHO RETURNS INN NORTHWEST
NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 347 AM CDT SAT JUN 15 2013

THE HOURLY RAPID REFRESH HRRR3KM AND THE RAP13 MODELS SHOW THE
STORMS IN NORTHWEST NEBRASKA MAKING THEIR WAY ACROSS NORTH CENTRAL
TO NORTHEAST NEBRASKA THIS MORNING. BEFORE MERGING INTO A LINE THIS
AFTERNOON IN CENTRAL AND EASTERN NEBRASKA.

THE FRONT STALLING ACROSS NORTHEAST KANSAS TO SOUTH CENTRAL AND
SOUTHEAST NEBRASKA WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT
THIS AFTERNOON. FOR CENTRAL AND SOUTH CENTRAL NEBRASKA AND POSSIBLY
SPREADING TO NEAR NORTH PLATTE AND OGALLALA. AFTER 00Z...STORMS THAT
FORMED OVER NORTHEAST COLORADO ALONG THE WESTERN PART OF THE SURFACE
FRONT DRAPED ACROSS THE HIGH PLAINS OF WYOMING AND COLORADO ARE
EXPECTED TO SPREAD INTO EXTREME SOUTHWEST NEBRASKA AND THE SOUTHERN
PANHANDLE. FOR THAT AREA...SURFACE-BASED CONVECTIVE POTENTIAL OF
2500J/KG AND 0-6KM BULK SHEAR OF 50KT WOULD SUPPORT SEVERE
THUNDERSTORMS IN THE PANHANDLE AND EXTREME SOUTHWEST NEBRASKA.
HOWEVER...MORE FAVORABLE LOW LEVEL SHEAR FOR SUPER CELL DEVELOPMENT
IS EXPECTED TO BE ALONG THE KANSAS-NEBRASKA BORDER.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 347 AM CDT SAT JUN 15 2013

QUASI-ZONAL FLOW ALOFT WILL GRADUALLY BECOME MORE AMPLIFIED
THROUGH THE DAY ON SUNDAY AS A NORTHERN STREAM SHORTWAVE DROPS
SOUTHEAST FROM THE CANADIAN PRAIRIES ONTO THE NORTHERN PLAINS.
THIS WILL ALLOW FOR FURTHER AMPLIFICATION AND RETROGRADE OF THE
BROAD CENTRAL CONUS RIDGE ACROSS THE INTERMOUNTAIN WEST.
INCREASING CHANCES OF POPS ARE ANTICIPATED SUNDAY AS THE
DISTURBANCE PASSES THROUGH THE WESTERLY FLOW AND WORKS ON A
STALLED BAROCLINIC ZONE/REMNANT OUTFLOW BOUNDARIES. THE CONTINUED
ADVECTION OF AN EML AND STEEP MID-LEVEL LAPSE RATES FROM THE WEST
WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE CONDUCIVE FOR
SUPPORTING SEVERE STORM DEVELOPMENT. LARGE HAIL AND GUSTY WIND
REMAIN THE PRIMARY THREATS. BUT...MORE WELCOME WILL BE THE
POSSIBILITY OF WIDESPREAD MEASURABLE RAINFALL /POSSIBLY IN EXCESS
OF A QUARTER OF AN INCH/. 40 PERCENT POPS STILL LOOK ON TRACK WITH
GOOD MODEL AGREEMENT. FOR MONDAY...TEMPERATURES WILL RETURN TO
NEAR SEASONAL NORMS AS A EASTERLY UPSLOPE LOW LEVEL WIND REGIME
PREVAILS UNDER THE PRESENCE OF WEAK SURFACE HIGH PRESSURE. WITH
THE UPSLOPE COMPONENT...STORM CHANCES WILL BE TIED TO THE HIGHER
TERRAIN OF THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS...BUT
THE STEERING FLOW MAY ALLOW FOR SOME OF THE ACTIVITY TO SPILL
SOUTHEAST ACROSS SOUTHWEST NEBRASKA OVERNIGHT. BEYOND MONDAY...THE
INTERMOUNTAIN WEST UPPER RIDGE WILL TRANSITION EAST ACROSS THE
PLAINS AS A TROUGH OF LOW PRESSURE DIGS INTO THE PACIFIC
NORTHWEST. THE UPPER PATTERN WILL BEGIN TO TRANSITION TO
SOUTHWESTERLY...BUT REMAIN ACTIVE WITH CONTINUED CONVECTION
CHANCES TARGETING THE HIGH PLAINS DURING THE AFTERNOON HOURS.
STORMS WOULD POSSIBLY BE ABLE TO MAINTAIN EAST ACROSS THE CWA AS
SOUTHERLY RETURN FLOW TARGETS THE CENTRAL PLAINS. AT THIS POINT IN
TIME...TIMING OF STORM CHANCES NEXT WEEK REMAINS NEARLY IMPOSSIBLE
AS TIMING AND LOCATION DIFFERENCES BETWEEN THE LONGER RANGE MODELS
ARE READILY APPARENT. THUS WILL EMPLOY THE BLENDED APPROACH WITH
LITTLE CHANGES MADE TO THE PROCEDURE. AS FOR
TEMPERATURES...EXPECTING SEASONAL CONDITIONS TO PREVAIL THROUGH
MIDWEEK...BUT WARM LATE IN THE WEEK AS THE REGION IS INFLUENCED BY
THE BUILDING RIDGE AND SOUTHWEST FLOW ALOFT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 638 AM CDT SAT JUN 15 2013

THUNDERSTORMS IN NORTH CENTRAL THROUGH CENTRAL NEBRASKA WILL MOVE
OFF TO THE NORTHEAST THIS MORNING. IN THE MEANTIME...THUNDERSTORMS
FORMING NORTH OF THE FRONT THIS AFTERNOON WILL SPREAD INTO CENTRAL
AND SOUTHWEST NEBRASKA. AT THIS TIME...IT APPEARS THAT THE
PROBABILITY OF THEM REACHING LBF AND BBW IS ABOUT 50 PERCENT...HIGH
ENOUGH TO WARRANT INCLUDING THUNDER IN THE TERMINAL FORECAST FOR
LBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...JACOBS
AVIATION...SPRINGER
Hazardous weather outlook, Jun 15, 4:48 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 AM CDT SAT JUN 15 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-161000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
448 AM CDT SAT JUN 15 2013 /348 AM MDT SAT JUN 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS FAR SOUTHWEST
NEBRASKA TODAY....GENERALLY ALONG AND SOUTHWEST OF A GRANT TO
HAYES CENTER LINE.  LARGE HAIL TO THE SIZE OF A QUARTERS AND WIND
GUSTS OF 60 MPH WILL BE POSSIBLE IN THIS AREA. OTHERWISE...ISOLATED
STORMS WILL BE POSSIBLE THIS AFTERNOON FOR MOST OTHER LOCATIONS
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...HOWEVER THESE STORMS
ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA ON SUNDAY. LARGE HAIL AND GUSTY ERRATIC WIND ARE THE PRIMARY
HAZARDS...HOWEVER LOCALIZED HEAVY RAIN IS POSSIBLE AS WELL.

THUNDERSTORMS WILL ALSO BE POSSIBLE FOR PORTIONS OF THE OUTLOOK
AREA FROM TUESDAY THROUGH THURSDAY NIGHT...AT THIS TIME HOWEVER
THE THREAT OF SEVERE WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWEST NEBRASKA THIS
AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Special weather statement, Jun 15, 1:54 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
154 AM CDT SAT JUN 15 2013

NEZ004-022-150745-
GARDEN NE-SHERIDAN NE-
1254 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND GARDEN
COUNTIES UNTIL 145 AM MDT...

AT 1253 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CRESCENT LAKE NWR...OR 28 MILES NORTH OF
OSHKOSH...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BRITTON LAKE AROUND 115 AM MDT.
JERRY LAKE AROUND 125 AM MDT.
WILD HORSE FLATS AROUND 130 AM MDT.
KINCAID LAKE AROUND 145 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 121 AND 129.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 15, 2:10 AM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
210 AM CDT SAT JUN 15 2013

NEZ004-094-150800-
SHERIDAN NE-WESTERN CHERRY NE-
110 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND NORTHEASTERN
SHERIDAN COUNTIES UNTIL 200 AM MDT...

AT 107 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
GORDON TO 23 MILES SOUTHEAST OF RUSHVILLE...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
HOOVER LAKE AND BILLYS LAKE AROUND 125 AM MDT.
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA AND ROCK HILL AROUND 130 AM
MDT.
BAYONNE AROUND 135 AM MDT.
IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND MORGAN LAKE
AROUND 140 AM MDT.
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...HIGHWAY 61 CROSSING
THE SNAKE RIVER...MERRIMAN...HIGHWAY 61 CROSSING THE NIOBRARA RIVER
AND INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 200 AM
MDT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 93 AND 139.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 182 AND 231.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 15, 3:20 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 AM CDT SAT JUN 15 2013

NEZ004-023-024-035-094-150900-
ARTHUR NE-GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE-
220 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
NORTHEASTERN ARTHUR...SOUTHEASTERN SHERIDAN...NORTHWESTERN HOOKER AND
GRANT COUNTIES UNTIL 300 AM MDT...

AT 218 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF ELLSWORTH TO 7 MILES NORTHEAST OF ASHBY TO 19 MILES SOUTH OF
WHITMAN...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
DULUTH AND MOTHER LAKE AROUND 225 AM MDT.
CARR LAKE...DIPPING VAT MEADOW AND WHITMAN AROUND 235 AM MDT.
WEIR AROUND 245 AM MDT.
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER
AROUND 250 AM MDT.
HECLA AROUND 255 AM MDT.
MULLEN...HIRE AND INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD
AROUND 300 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 123 AND 190.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 129 AND 193.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 58 AND 72.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Local storm report, Jun 15, 5:43 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     BINGHAM                 42.02N 102.06W
06/15/2013                   SHERIDAN           NE   PUBLIC

            TREE LIMBS WERE REPORTED DOWN. THE PERSON REPORTING SAID
            IT WAS EXTENSIVE.

&&

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 1:18 AM CDTSevere Thunderstorm WarningLBFSheridan42 min
Jun 15, 3:31 AM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jun 15, 4:14 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas46 min
Jun 15, 4:56 AM CDTSevere Thunderstorm WarningLBFThomas49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.